Impulsive functional differential equations of fractional order with variable moments

Authors

  • H. Ergören

Abstract

We establish some existence results for the solutions of initial-value problems for fractional-order impulsive functional differential equations with neutral-delay at variable moments.

Downloads

Published

25.09.2016

Issue

Section

Research articles

How to Cite

Ergören, H. “Impulsive Functional Differential Equations of Fractional Order With Variable Moments”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 9, Sept. 2016, pp. 1169-7, https://umj.imath.kiev.ua/index.php/umj/article/view/1912.